# SDR SIMA200829605

- Difficulty date: October 20, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 18,075 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND CENTER SERVICE DOOR SILL TO BE CORRODED.  REPAIRED SILL BY REMOVING CORROSION AND INSTALLING A DOUBLER IAW EMB SRM 53-21-02 FIGURE 201.  AIRCRAFT WAS RETURNED TO SERVICE.
